# SDR UIEA2020070201474

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,544 hours, 21,278 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AC BUS OFF AFTER ENG SHUTDOWN.  PERFORMED BPCU BITE IAW FIM 24-20 TASK 801.  NO FAULTS.
